Header

UZH-Logo

Maintenance Infos

On the wellposedness of the KdV/KdV2 equations and their frequency maps


Kappeler, Thomas; Molnar, Jan-Cornelius (2018). On the wellposedness of the KdV/KdV2 equations and their frequency maps. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 35(1):101-160.

Abstract

In form of a case study for the KdV and the KdV2 equations, we present a novel approach of representing the frequencies of integrable PDEs which allows to extend them analytically to spaces of low regularity and to study their asymptotics. Applications include convexity properties of the Hamiltonians and wellposedness results in spaces of low regularity. In particular, it is proved that on $H^S$ the KdV2 equation is $C^0$-wellposed if $s\geq0$ and illposed (in a strong sense) if $s<0$.

Abstract

In form of a case study for the KdV and the KdV2 equations, we present a novel approach of representing the frequencies of integrable PDEs which allows to extend them analytically to spaces of low regularity and to study their asymptotics. Applications include convexity properties of the Hamiltonians and wellposedness results in spaces of low regularity. In particular, it is proved that on $H^S$ the KdV2 equation is $C^0$-wellposed if $s\geq0$ and illposed (in a strong sense) if $s<0$.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

0 downloads since deposited on 28 Mar 2018
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2018
Deposited On:28 Mar 2018 08:39
Last Modified:13 Apr 2018 11:39
Publisher:Elsevier
ISSN:0294-1449
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.anihpc.2017.03.003

Download

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 842kB
View at publisher